# SDR NSVA20070124

- Difficulty date: May 8, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N191MJ
- Make and model: Saab 340B
- Aircraft serial: 191
- Aircraft time: 35,183 hours, 40,581 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Part number: 1103P0620
- Part serial: 1545
- Condition: Malfunctioned
- Location: P3
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO COARSEN WARNING LIGHT ILLUMINATED DURING TAKEOFF ROLL.  REMOVED AND REPLACED RT PRESSURE SWITCH P3 P/N ON AND OFF 1103P0620 S/N ON 1595 IAW MM 61-22-10-02.  REMOVED AND REPLACED LT P3 SWITCH IAW AMM 61-22-10-02.  OPS CHECK GOOD, PN ON/OFF 1103P0620, SN OFF 1545, SN ON 2054.
